We establish a unique factorization result into irreducibel elements in the partial semigroup of 2 × 2-matrices with entries in K[x] whose determinant is equal to 1, where K is a field, and where multiplication is defined as the usual matrix-multiplication if the degrees of the factors add up. This investigation is motivated by a result on matrices of entire functions.
@article{bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1103, author = {Michael Kaltenb\"ack and Harald Woracek}, title = {Unique prime factorization in a partial semigroup of matrix-polynomials}, journal = {Discussiones Mathematicae - General Algebra and Applications}, volume = {26}, year = {2006}, pages = {21-43}, zbl = {1133.20049}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1103} }
Michael Kaltenbäck; Harald Woracek. Unique prime factorization in a partial semigroup of matrix-polynomials. Discussiones Mathematicae - General Algebra and Applications, Tome 26 (2006) pp. 21-43. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1103/
[000] [1] L. de Branges, Hilbert spaces of entire functions Prentice-Hall, London 1968. | Zbl 0157.43301
[001] [2] D. Alpay, Ya. Azizov, A. Dijksma and H. Langer, The Schur algorithm for generalized Schur functions III: J-unitary matrix polynomials on the circle, Linear Algebra Appl. 369 (2003), 113-144. | Zbl 1068.47020
[002] [3] D. Alpay, A. Dijksma and H. Langer, Factorization of J-unitary matrix polynomials on the line and a Schur algorithm for generalized Nevanlinna functions, Linear Algebra Appl. 387 (2004), 313-342. | Zbl 1073.47507
[003] [4] M. Kaltenbäck and H. Woracek, Pontryagin spaces of entire functions I, Integral Equations Operator Theory 33 (1999), 34-97. | Zbl 0928.46011
[004] [5] M. Kaltenbäck and H. Woracek, Pontryagin spaces of entire functions II, Integral Equations Operator Theory 33 (1999), 305-380. | Zbl 0928.46012
[005] [6] M. Kaltenbäck and H. Woracek, Pontryagin spaces of entire functions III, Acta Sci. Math. (Szeged) 69 (2003), 241-310. | Zbl 1027.46024